# SDR SWAA2014100632636

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 26,088 hours, 15,243 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 55893543140
- Part serial: 0711OH3384
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S R1 WINDOW ARCED.  R & R WINDSHIELD IAW AMM.
